# SDR RAIA2010050100001

- Difficulty date: May 1, 2010
- Submitted: May 23, 2010
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 14,566 hours, 13,556 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED RECEIVING A BLEED 1 LEAK MESSAGE ON THE EICAS DURING CRUISE.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED AN OPERATIONAL CHECK OF THE AIRCRAFT/ENGINE BLEED SYSTEMS WITH NO DEFECTS NOTED.
